On the class of limits of lacunary trigonometric series

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-23
JournalActa Mathematica Hungarica
Volume129
Issue number1-2
Publication statusPublished - 2010

Cite this

On the class of limits of lacunary trigonometric series. / Aistleitner, Christoph.

In: Acta Mathematica Hungarica, Vol. 129, No. 1-2, 2010, p. 1-23.

Research output: Contribution to journalArticleResearchpeer-review

@article{b2825111a15949d8acf3c8d1c06d3284,
title = "On the class of limits of lacunary trigonometric series",
author = "Christoph Aistleitner",
year = "2010",
language = "English",
volume = "129",
pages = "1--23",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On the class of limits of lacunary trigonometric series

AU - Aistleitner, Christoph

PY - 2010

Y1 - 2010

M3 - Article

VL - 129

SP - 1

EP - 23

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -